# SDR AUS20040509

- Difficulty date: June 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3925308
- Condition: Faulty
- Location: Pneumatic Distri
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT BLEED AIR VALVE FAULTY.
